# SDR AWXA960573

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7824 - DURING ROUTINE MAINTENANCE CHECK, FOUND STRINGER LEFT BS 500 B PLUS 6 STRINGER 16 CRACKED.  REMOVED, FABRICATED REPAIR PARTS PER ER 2-53-13-11A AND INSTALLED.  (M)
